A correction to “Some mean convergence and complete convergence theorems for sequences of m -linearly negative quadrant dependent random variables”

Yongfeng Wu; Andrew Rosalsky; Andrei Volodin

Applications of Mathematics (2017)

  • Volume: 58, Issue: 2, page 209-211
  • ISSN: 0862-7940

Abstract

top
The authors provide a correction to “Some mean convergence and complete convergence theorems for sequences of m -linearly negative quadrant dependent random variables”.

How to cite

top

Wu, Yongfeng, Rosalsky, Andrew, and Volodin, Andrei. "A correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables”." Applications of Mathematics 58.2 (2017): 209-211. <http://eudml.org/doc/287956>.

@article{Wu2017,
abstract = {The authors provide a correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables”.},
author = {Wu, Yongfeng, Rosalsky, Andrew, Volodin, Andrei},
journal = {Applications of Mathematics},
keywords = {$m$-linearly negative quadrant dependence; mean convergence; complete convergence; -linearly negative quadrant dependence; -convergence; complete convergence},
language = {eng},
number = {2},
pages = {209-211},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables”},
url = {http://eudml.org/doc/287956},
volume = {58},
year = {2017},
}

TY - JOUR
AU - Wu, Yongfeng
AU - Rosalsky, Andrew
AU - Volodin, Andrei
TI - A correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables”
JO - Applications of Mathematics
PY - 2017
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 58
IS - 2
SP - 209
EP - 211
AB - The authors provide a correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables”.
LA - eng
KW - $m$-linearly negative quadrant dependence; mean convergence; complete convergence; -linearly negative quadrant dependence; -convergence; complete convergence
UR - http://eudml.org/doc/287956
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.